# SDR 2023F00351

- Difficulty date: December 21, 2023
- Submitted: December 23, 2023
- Operation: General aviation
- Engine: Cfmint LEAP1A23
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 3620012420
- Part serial: 1P000607
- Condition: Misinstalled
- Location: Accessory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CFM LEAP-1A ENGINE, ACCESSORY GEARBOX (AGB) P/N 362-001-242-0 S/N 1P000607: OIL NOZZLE P/N 91D16602 IS ATTACHED ON COVER P/N 91C02304.  THE OIL NOZZLE FUNCTION IS TO HOSE BEARINGS AND GEARS WITH OIL FOR PROPER LUBRICATION.   AN ABNORMAL ASSEMBLING OF A OIL NOZZLE P/N 91D16602, BATCH 17W27, ON COVER P/N 91C02304 S/N EE656407 WAS IDENTIFIED.  THE OIL NOZZLE WAS MOUNTED WITH AN ANGLE OF 180 DEGREES WITH RESPECT OF ITS INTENDED POSITION.
 THE OIL NOZZLE / COVER ASSEMBLY WAS PRODUCED BY SAFRAN TRANSMISSION SYSTEMS PRODUCTION ORGANIZATION.  THE OIL NOZZLE / COVER ASSEMBLY WAS NOT DISASSEMBLED OR MODIFIED BY SAFRAN TRANSMISSION SYSTEMS MAINTENANCE ORGANIZATION.  - THE COMPONENT WAS DISASSEMBLED, REPAIR IS IN PROGRESS.  TRANSMISSION SYSTEM INFORMED THE PRODUCTION ORGANISATION OF THE EVENT (ALSO PART OF  TRANSMISSION SYSTEMS).  THE INFORMATION CONTAINED IN THIS REPORT WILL BE COMMUNICATED TO THE TCH.  THE INFORMATION CONTAINED IN THIS REPORT WILL BE COMMUNICATED TO THE CUSTOMER SAESB.
